# SDR UPS05845602

- Difficulty date: October 3, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON END FITTING AT L35L BS 70 A/C COMPT.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-21, 51-1-8 SRM 53-2-0 AND 51-1-20D.
